# SDR REXA2013090701702

- Difficulty date: September 7, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE HAS LIGHT CORROSION ON THE FWD AND AFT CORNERS.  R & R SERVICE DOOR ANGLE IAW SRM 51-42-21 AND 51-42-06.
